# SDR TRBA20120730002

- Difficulty date: July 30, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 33,923 hours, 33,479 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40782AD16566
- Part serial: 103332504607
- Condition: Inoperative
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE MAIN BATTERY HAS NO POWER.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE BATTERY AND THE EMERGENCY BATTERY IAW WC EX-243185-RAI-10010-006.  THE ACFT WAS RETURNED TO SERVICE.
